# SDR DALA2023101808561

- Difficulty date: October 14, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 120,262 hours, 17,235 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 NBR 2 ENG OUTBOARD SIDE ONE NACELLE STRUT ACCESS DOOR MISSING, CORRECTIVE ACTION: DEFFERAL PER CDL 54-53-02.(4299351)
